# SDR TAMF20080022O

- Difficulty date: May 1, 2008
- Submitted: May 3, 2008
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 76,595 hours, 27,696 cycles
- Engine: Ge CF680
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: 434093003
- Condition: Burned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR LEVER WAS MOVED TO UP A SMOKE FUME APPEARED IN THE COCKPIT (P3-1) WITH NO VISUAL EVIDENCE OF FIRE. AC RETURNED TO DEPARTURE.  AFTER MAINT, INSP ON PANEL LIGHT DOOR MODULE KIT (P3-1) 2 DIODES  FOUND BURN. NO ADDITIONAL DAMAGES WERE FOUND. (LANDING GEAR DOORS LIGHT INOP) FAULT WAS TRANSFERRED TO MEL 32-61-1. MAINT PROCEDURES WERE ACCOMPLISHED. THE AIRPLANE RETURNED TO OPERATION UNDER NORMAL CONDITIONS.
